# SDR UPS03840030

- Difficulty date: December 30, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E LOWER SKIN REPAIR DOUBLER SCREW HOLES HAVE COUNTERSUNK TOO DEEP AT STA XFS 307, AND IS CRACKED.  REMOVED DOUBLER, STOPDRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW DC8-5720-4087-B.
